Hayfexo (Fexofenadine) 180mg Tablets 70 - Limit of 3 Packets per Customer


Price:
$24.90

Description

FEATURES AND BENEFITS

  • Hayfever and allergy relief.
  • Relieves itchy skin rash and hives.
  • Relieves bee sting and moisquito bites.
  • Fast acting.
  • Non drowsy.
  • Convenient once a day dosage.

Hayfexo 180mg is a once daily non drowsy antihistamine, providing highly effective non drowsy, fast acting allergy and hayfever treatment and prevention for up to 24 hours.

Hayfexo targets hayfever symptoms such as sneezing, itchy and runny nose, itchy mouth and throat, itchy, water and puffy eyes. It is also effective in relieving swelling and symptoms of itchy skin rash and hives.

Chronic allergy sufferers may also find it useful to use Hayfexo with Flixonase nasal spray and Neilmed Sinus Rinse. Natural allergy and hayfever remedies may also be helpful, e.g. Solgar Quercetin Complex Capsules.

This is a pharmacy only medicine. Always read the label and use only as directed. If symptoms persist, talk to a healthcare professional. We reserve the right to not supply this medicine.

Ingredients

Active ingredients per tablet: Fexofenadine hydrochloride   180mg

Also contains Colloidal silicon dioxide, Croscarmellose sodium, Isopropyl alcohol, Magnesium Stearate, Maize starch, Opadry pink 03B54505 (TT70-03-10-40), Powdered cellulose, Purified water.

Gluten and lactose free. 

Directions

Adults and children over 12 years - Take 1 tablet daily.

Warning

Although Hayfexo is unlikely to affect your ability to drive or operate machinery, a few people may be impaired and care should be taken.

Pregnant or breast feeding women should seek medical advice before taking Fexofast.

Pharmacy Only

Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your healthcare professional.

Customer Reviews

Based on 6 reviews
100%
(6)
0%
(0)
0%
(0)
0%
(0)
0%
(0)
J
J.
Hayfexo

The only hay fever tabs that work for my husband, and not many chemists sell them

K
K.J.

Great service

C
C.M.
Hayfexo 180mg 70s

I've tried Drs prescribed antihistamines, telfast etc. Neither worked till I came across ibuypharmacy. These hayfexo are so affective, relieving my sneezing, itchy watery eyes, itchy skin within a couple of minutes and even better one tablet keeps on working for 2 days which every other antihistamine cannot do. I've tried them all and nothing comes close to Hayfexo. I can go on with my day as normal and sleep well now. Very satisfied happy customer with product, spontaneous service and delivery. Thank you ibuypharmacy.

A
A.M.n.
Hayfexo

Great service every time.

D
D.S.
Great

Best non drowsy anti histamine. All other non drowsy ones make me tired. This one doesn't.

Payment & Security

American Express Diners Club Discover JCB Mastercard Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

You may also like

Recently viewed